Monday, May 24, 2010


It's very hard for me to accept that my joints, muscles, tendons, and bones are back to being no better off than they were before I had my dental fiasco. Before I went off the Tamoxifen and all the supplements and vitamins I was taking. No improvement. Not any more. It's so hard to accept going backwards like that and so quickly, too. It can only have been the morphine or the antibiotics that gave me that heavenly relief and joint freedom. I'm guessing it was the morphine. I makes me want more morphine, that's for sure. But that's probably not wise, right? Isn't that stuff supposed to be addictive?

So, it's back to struggling to get out of chairs, the Frankenstein walk for a while before I can get wound up ... general aches and pains ... stiffness. My left shoulder hurts more, too. It was bad enough a couple of nights ago that I couldn't get comfortable in bed. I decided to try my Wobenzym N in the night and the difference was amazing! It works so quickly, too. I don't know how it does what it does but it does give a lot of pain relief. I took it last night, too, for nighttime relief. It doesn't seem to improve my feet, legs or hips but it makes a world of difference to my shoulders.

I read today about a woman who, after having pain in her hips, was diagnosed as having early onset arthritis caused by her chemotherapy. She was diagnosed with breast cancer in 2005 and with another lump in 2006 and is now counting down to her 5 year mark - the designated survival time we all wait and hope for. She didn't say if she was on Tamoxifen or Aromatase Inhibitors and I wonder if those drugs were considered in her diagnosis. It makes me wonder if my issues could be permanent. It makes me wonder if the chemotherapy was more of a factor than I realize. The trouble started almost immediately after I started the Arimidex and Arimidex is notorious for this side effect but ... could there be even more to it? Maybe time will tell. Maybe it won't. It's a drag, I tell you.

Just like our deck (as pictured above), my body seems to be falling apart. We can replace the deck, though. Speaking of the deck, it really needs replacing. We got some estimates but it's going to be quite costly so today Kevin did an ambitious repair job that should hold it together for at least another year. It's not pretty but it will hold for a little while longer.

Our Virginia Creeper is starting to fill in nicely! YEAH! It's best to cover up our really awful garage as quickly as possible. It's not being replaced anytime soon either.

Posted by Picasa


1 comment:

  1. I thought it was interesting that you read an article about a woman whose chemo may have caused the early onset of arthritis. My mom took chemo (an oral dose) once a week for 3 years to treat her arthritis and it worked wonderfully until she started having too many side effects from the chemo. She just stopped her chemo in December and they have yet to find something to treat the pain she has with her rheumatoid and osteo arthritis. Just thought it was crazy that what the medical professionals think causes problems in one person, they think cures another. Hmmmm . . .

    I'll keep my fingers crossed for an end to all your joint trouble shortly. This has gone on far too long!

    Take care.



Sorry for the word verification thing. Without the comment spammers are relentless!

Thanks for commenting!